# SDR ASOA2013101109199

- Difficulty date: September 17, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,672 hours, 31,962 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE ABOVE FLOOR HAS SEVERAL GOUGES RANGING FROM .003 TO .010 DEEP.  BLENDED GOUGES IAW STEP NR 1 OF REO 601R-53-61-2155.
